Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

derpface

Veteran Member
  • Total Reviews

    0
  • Content Count

    347
  • Joined

  • Last visited

  • Days Won

    2

Everything posted by derpface

  1. http://www.sciencedirect.com/science/article/pii/S019188690800370X?via%3Dihub
  2. HEY HEY HEY! How's the old crew? Anybody still on here? Want to report back once again that I am totally acne free in the inflamed sense! i still get some under the skin comedones that i get extracted and honestly still a good amount of scarring and red marks from the tane! But no real complaints here, I've consulted with derms and it seems like the scarring is here to stay. Looking back at these old posts - i'm thrilled to not be at that place anymore. Would love to hear from any of
  3. Bumpin for an update..been some time. Really hope all is well by you guys! (if any of you even come on here anymore). I'm acne- free but still combating hyper-pigmentation and scarring. Right now I'm using retin-A nightly and my derm said wait about another year to see what fills in/clears up before considering any treatments like IPL's etc. Would love to hear from the old crew!
  4. do not put random shit on your face without a dermatologist. Go to a dermotologist and follow their directions. I came to this site with light acne...listened to random people telling me to put this and that on my face and i completley wrecked my face until my acne was extrmeley cystic and severe. I needed accutante...trust me dont got buying aloe and peels and all that crap..go to a doctor.
  5. WOOOOW didn't think I'd end up back here! Mary, I'm so glad to hear things are looking good for you! I too still get some small stuff here and there but nothing even close to what i've had pre-tane. I wouldn't worry that it's the start of something, I think we're just like normal people now, a zit here and there. I've been on retin a for about 4 months now and I really have no idea if that's been helping. My skin is definitely smoother from it that's forsure! In terms of acne I'm happy but in te
  6. Here's an update. This is about five and half months post tane. I've been using retin-a for the last three. Some improvement but still pretty crappy.
  7. So you recommend chemical made shit you don't have a clue what's in? over natural substances? I personally don't like all this chemical man made shit but In all honestly i might have to try it, But i do not agree with it i'd rather avoid it. But it may come down to me having to try it im not reccomending shit. I learned to listen to doctors only...not spew random people on the internet about what to put on my face...im just saying what the doc would prob reccomend
  8. dont put any shit on your face....go to a derm and asker what to do. last thing you want to do is make things worse by putting food on it. shell probably put u on a retinoid which they say helps but see what he/she says
  9. I think a reaction can indeed last for three months. I had pretty bad acne in high school then a couple of years out i decided to try some things for red marks..I went crazy with different products reccomended on this site and started breaking out like a mad man...i stopped everything for aproxomitaley three months and the acne just kept coming...getting worse and worse until i finally went on accutane.
  10. My derm put me on retin a 0.25 post accutane and ive been using it for 3 months w.o and issues at all...no dryness ..nothing. When I went for my 3 month follow up my derm said since im handling it so well i should start implimenting tazorac 0.1 gel instead of retin a every couple of nights. When I put it on last night it itched like hell....like HELL until I fell asleep...this morning it was fine but it was really uncomfortable last night.. Is this normal? will it stop?
  11. skin looks awesome now! can you post the before pics though?
  12. If I were you I wouldn't take any advice from this forum and I would go see your derm that perscribed you the accutane. I broke out a little after I finished accutane as well but the one piece of advice I could give you is don't put anything on your face that you don't hear from your derm is okay to do. My derm put me on retin a afterwards your might want to do the same or not. ASK YOUR DOCTOR. don't make things potentially worse by listening to people on this forum
  13. How's everyone doing? hopefully the quiet means good? I'm still pretty red marked - up but the retin-a is definitely helping fade it slowly - also i like how soft it makes my skin....Its been a long long mission but im definitely statting to see the light at the end of tunnel (i still need to work on redmarks and stubborn comedones but this is the best ive been since my initial acne relapse that happened right about a year ago from now.
  14. Hi - - finished accutane about three months ago and I've been left with some red-marks. I have one area of concern though in which I am not sure if it is just hyperpigmintation or something more permanent. The reason I have this concern is because although when I touch the area it is flat and feels the same as my skin, the area of skin still looks like it's a different texture the the rest of my hyperpigmintation (when I stretch that area I see the skin looks "baggy" and "wrinkly" if that makes
  15. yup retin a cream nightly...good luck with the atralin - isn't that generic retin a?
  16. Glad to hear your doing okay. I'm doing alright as well. So far nothing new, marks are still pretty intense thought I want to say they are sliiightly better then last time I posted (fairly certain some of the red is actually red scar tissue which is going to be permanent). I've been using retin a nightly and im not sure if it's a coincidence but some of my comedones on my forehead are gone (the same night i started using the retin a is the same night I cut my hair short and started to brushing i
  17. Nice - hopefullly that means it's working for me too ( I'm using it for maintenance and hyperpigmintation so won't be able to tell for months) - Im just freaked out b.c everybody was warning me about how horrible and dry the first two weeks would be and my skin is still exactl the same
×